# SDR CA990715029

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: B006381108
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FIRST OFFICER'S ALTIMETER READS 100 FEET HIGHER THAN CAPTAIN'S ALT AT DECISION HEIGHT.  FO'S ALTIMETER REPLACED AND SERVICEABLE.
